Nurofen Express 200mg 10 Liquid Capsules

Nurofen Express 200mg 10 Liquid Capsules
Description
Nurofen Express 200mg Liquid Capsules target headaches faster than standard paracetamol or ibuprofen, absorbing quickly into the bloodstream to target the source of the pain fast. As well as headaches (including migraines), they also relieve other mild to moderate pain such as dental pain, neuralgia, period pain and rheumatic, back and muscular pain. They can also be used to treat feverishness and the symptoms of cold and flu.
Ingredients
Active Ingredients:
Ibuprofen 200mg
Other Ingredients:
Macrogol 600
Potassium hydroxide 50% solution (E525)
Gelatin
Sorbitol Liquid, Partially Dehydrated (E420)
Purified Water
Ponceau 4R (E124)
Lecithin (E322) or Phosphatidylcholine in Medium Chain Triglycerides
Triglycerides , medium chain
Ethanol
White ink*
The ink contains the following residual materials after application: Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, ammonium hydroxide (E527), propylene glycol.
Usage and Instructions
Adults and children over 12 years: 1-2 tablets up to three times a day as required,
with or after food.
The dose should not be repeated more frequently than every four hours.
If symptoms persist for more than 10 days, worsen or if new symptoms occur consult your doctor.
Warnings
Do not take more than 6 tablets in 24 hours.
Do not give aspirin to children under 12 years unless indicated by a doctor.
Do not take If you are asthmatic, sensitive to aspirin or receiving regular medical treatment, consult your doctor.
Do not take if you have a stomach ulcer or other stomach disorder.
Side Effects
Common ibuprofen side effects may include:
upset stomach, mild heartburn, nausea, vomiting;
bloating, gas, diarrhea, constipation;
dizziness, headache, nervousness;
mild itching or rash; or.
ringing in your ears.